NJCA
  • Users Online: 21
  • Print this page
  • Email this page
  • Facebook
  • Twitter

  Article Access Statistics

Year : 2021 | Volume:  10 | Issue Number:  3 | Page:  131-134

ORIGINAL ARTICLE

Nonmetrical variants of the sigmoid sulcus: A study on dry human skulls
Diwan Rakesh Kumar, Verma Rakesh Kumar, Pankaj Arvind Kumar, Rani Anita, Kumar Navneet

Number of times this article was viewed 534
Number of times this article has been printed  from the site 6
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article